# SDR RAIA00405034

- Difficulty date: May 27, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 15,966 hours, 18,271 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 4D209222
- Part serial: 0219
- Condition: Defective
- Location: De Ice System
- Part time: 15,966 hours, 18,271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - AIRFRAME DEICE LOW PRESSURE INDICATION.  MAINTENANCE DEFERRED AIRFRAME DEICE PER MEL.  SUBSEQUENTLY CLEARED DMI BY REMOVING AND REPLACING DEICE PRESSURE REGULATOR VALVE.
